Follow
Joan Torregrosa
Title
Cited by
Cited by
Year
Piecewise linear perturbations of a linear center
C Buzzi, C Pessoa, J Torregrosa
Dynamical systems 33 (9), 3915-3936, 2013
1262013
Limit cycles in the Holling-Tanner model
A Gasull, RE Kooij, J Torregrosa
Publicacions Matematiques, 149-167, 1997
861997
Center-focus problem for discontinuous planar differential equations
A Gasull, J Torregrosa
International Journal of Bifurcation and Chaos in Applied Sciences and …, 2003
792003
Small-amplitude limit cycles in Liénard systems via multiplicity
A Gasull, J Torregrosa
Journal of differential equations 159 (1), 186-211, 1999
741999
Explicit non-algebraic limit cycles for polynomial systems
A Gasull, H Giacomini, J Torregrosa
Journal of computational and applied mathematics 200 (1), 448-457, 2007
732007
Lower bounds for the maximum number of limit cycles of discontinuous piecewise linear differential systems with a straight line of separation
J Llibre, MA Teixeira, J Torregrosa
International Journal of Bifurcation and Chaos 23 (04), 2013
692013
A new approach to the computation of the Lyapunov constants
A Gasull, J Torregrosa
Comp. and Appl. Math 20, 149-177, 2001
612001
Center problem for several differential equations via Cherkas' method
A Gasull, J Torregrosa
Journal of Mathematical Analysis and Applications 228 (2), 322-343, 1998
581998
A new algorithm for the computation of the Lyapunov constants for some degenerated critical points
A Gasull, J Torregrosa
Nonlinear Analysis, Theory, Methods and Applications 47, 4479-4490, 2001
532001
Uniqueness of limit cycles for sewing planar piecewise linear systems
JC Medrado, J Torregrosa
Journal of Mathematical Analysis and Applications 431 (1), 529-544, 2015
482015
Limit cycles for rigid cubic systems
A Gasull, R Prohens, J Torregrosa
Journal of mathematical analysis and applications 303 (2), 391-404, 2005
452005
On extended Chebyshev systems with positive accuracy
DD Novaes, J Torregrosa
Journal of Mathematical Analysis and Applications 448 (1), 171-186, 2017
442017
New lower bound for the Hilbert number in piecewise quadratic differential systems
LPC da Cruz, DD Novaes, J Torregrosa
Journal of Differential Equations 266 (7), 4170-4203, 2019
432019
Limit cycles in planar piecewise linear differential systems with nonregular separation line
PT Cardin, J Torregrosa
Physica D: Nonlinear Phenomena 337, 67-82, 2016
372016
Upper bounds for the number of zeroes for some Abelian integrals
A Gasull, JT Lázaro, J Torregrosa
Nonlinear Analysis: Theory, Methods & Applications 75 (13), 5169-5179, 2012
342012
Bifurcation of limit cycles from a polynomial non-global center
A Gasull, R Prohens, J Torregrosa
Journal of Dynamics and Differential Equations 20 (4), 945-960, 2008
262008
Parallelization of the Lyapunov constants and cyclicity for centers of planar polynomial vector fields
H Liang, J Torregrosa
Journal of Differential Equations 259 (11), 6494-6509, 2015
242015
A new Chebyshev family with applications to Abel equations
A Gasull, C Li, J Torregrosa
Journal of Differential Equations 252 (2), 1635-1641, 2012
242012
Limit cycles appearing from the perturbation of a system with a multiple line of critical points
A Gasull, C Li, J Torregrosa
Nonlinear Analysis: Theory, Methods & Applications 75 (1), 278-285, 2012
242012
A relation between small amplitude and big limit cycles
A Gasull, J Torregrosa
The Rocky Mountain journal of mathematics, 1277-1303, 2001
222001
The system can't perform the operation now. Try again later.
Articles 1–20